# SDR 20000501SH006

- Difficulty date: April 4, 2000
- Submitted: May 1, 2000
- Operation: General aviation
- Aircraft: N638LD
- Make and model: Beech 2000
- Aircraft serial: NC18
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Support Bracket
- Part number: 1225700025
- Condition: Cracked
- Location: Engine Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SUPPORT ASSY (MOUNTING BRACKET) FOR BOTH THE LEFT AND RIGHT ENGINE FIRE EXTINGUISHER BOTTLES WAS FOUND CRACKED.  THIS MOUNTING BRACKET HAS BEEN FOUND CRACKED ON SEVERAL OTHER MODEL 2000 AIRCRAFT.  SUBMITTER STATED THEIR EXPERIENCE HAS BEEN THAT A REPLACEMENT BRACKET OF THE SAME PART NUMBER WILL ALSO CRACK AFTER A VERY SHORT TIME IN SERVICE.  PRESENTLY, SUBMITTER STATED THEIR CORRECTIVE ACTION HAS BEEN TO MANUFACTURE A REPLACEMENT BRACKET USING A D.E.R. DRAWING.  THIS MANUFACTURED BRACKET AS OF YET HAS NO SIGNS OF CRACKING.  RAYTHEON AIRCRAFT HAS BEEN ADVISED OF THE PROBLEM AND SUBMITTER''S CORRECTIVE ACTION.  (X)
